On boundedness and stability of solutions to quasilinear parabolic equations with nonlocal nonlinearities

Hendrik J. Kuiper

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)203-222
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Volume160
Issue number1
DOIs
StatePublished - Sep 1 1991

Fingerprint

Boundedness of Solutions
Quasilinear Parabolic Equations
Stability of Solutions
Nonlinearity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On boundedness and stability of solutions to quasilinear parabolic equations with nonlocal nonlinearities. / Kuiper, Hendrik J.

In: Journal of Mathematical Analysis and Applications, Vol. 160, No. 1, 01.09.1991, p. 203-222.

Research output: Contribution to journalArticle

@article{5c6733ad607f49ac86e5f3d9290e591b,
title = "On boundedness and stability of solutions to quasilinear parabolic equations with nonlocal nonlinearities",
author = "Kuiper, {Hendrik J.}",
year = "1991",
month = "9",
day = "1",
doi = "10.1016/0022-247X(91)90300-O",
language = "English (US)",
volume = "160",
pages = "203--222",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On boundedness and stability of solutions to quasilinear parabolic equations with nonlocal nonlinearities

AU - Kuiper, Hendrik J.

PY - 1991/9/1

Y1 - 1991/9/1

UR - http://www.scopus.com/inward/record.url?scp=44949270428&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44949270428&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90300-O

DO - 10.1016/0022-247X(91)90300-O

M3 - Article

VL - 160

SP - 203

EP - 222

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -